# SDR CA020527010

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 4,321 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 6A02362007
- Condition: Broken
- Location: Mlg Float
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ROUGH WATER LANDING - RT FORWARD FLOAT DECK FITTING FLYWIRE ATTACHMENT BROKE AT LOWER PIN LOCATION CAUSING FLYWIRE TO BREAK FREE FROM ITS ATTACHMENT.  THESE ARE OLD TYPE DECK FITTINGS. DATE OF MANUFACTURE OF FLOATS JULY 1986.
